Logarithmic measures, subdimension and Lyapunov exponents of Cantori
Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 4, pp. 415-427.
@article{AIHPA_1992__56_4_415_0,
     author = {Coutinho, R. and Lima, R. and Vilela Mendes, R. and Va{\"\i}enti, S.},
     title = {Logarithmic measures, subdimension and {Lyapunov} exponents of {Cantori}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {415--427},
     publisher = {Gauthier-Villars},
     volume = {56},
     number = {4},
     year = {1992},
     mrnumber = {1175477},
     zbl = {0771.58028},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__56_4_415_0/}
}
TY  - JOUR
AU  - Coutinho, R.
AU  - Lima, R.
AU  - Vilela Mendes, R.
AU  - Vaïenti, S.
TI  - Logarithmic measures, subdimension and Lyapunov exponents of Cantori
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
SP  - 415
EP  - 427
VL  - 56
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1992__56_4_415_0/
LA  - en
ID  - AIHPA_1992__56_4_415_0
ER  - 
%0 Journal Article
%A Coutinho, R.
%A Lima, R.
%A Vilela Mendes, R.
%A Vaïenti, S.
%T Logarithmic measures, subdimension and Lyapunov exponents of Cantori
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 415-427
%V 56
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1992__56_4_415_0/
%G en
%F AIHPA_1992__56_4_415_0
Coutinho, R.; Lima, R.; Vilela Mendes, R.; Vaïenti, S. Logarithmic measures, subdimension and Lyapunov exponents of Cantori. Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 4, pp. 415-427. http://www.numdam.org/item/AIHPA_1992__56_4_415_0/

[1] W. Li and P. Bak, Phys. Rev. Lett., Vol. 57, 1986, p. 655. | MR

[2] R.S. Mackay, J. Phys. A: Math. Gen., Vol. 20, 1987, p. L559. | Zbl

[3] D.L. Goroff, Ergod. Th. Dyn. Syst., Vol. 5, 1985, p. 337. | Zbl

[4] C.A. Rogers, Hausdorff Measures, Cambridge Univ. Press, 1970. | MR | Zbl

[5] See Ref. [4] p. 79.

[6] I.C. Percival and F. Vivaldi, Physica, Vol. D27, 1987, p. 373; N. Bird and F. Vivaldi, Physica, D30, 1988, p. 164; Q. Chen, I. Dana, J.D. Meiss, N.W. Murray and I.C. Percival, Physica, Vol. D46, 1990, p. 217.

[7] H.J. Schellnhuber and H. Urbschat, Phys. Rev., Vol. A38, 1988, p. 5888. | MR

[8] R.S. Mackay and J. Stark, Lectures on Orbits of Minimal Action for Area Preserving Maps, Warwick Univ. report, 1985.

[9] M. Shub, Global stability of Dynamical Systems, Springer, Berlin, 1987. | MR | Zbl

[10] A. Fathi, Comm. Math. Phys., 126, 1989, p. 249. | MR | Zbl

[11] J. Bellissard and S. Vaienti, Rigorous Diffusion Properties for the Sawtooth Map, Comm. Math. Phys. 1992, to appear. | MR | Zbl

[12] S. Vaienti, Ergodic Properties of the Discontinuous Sawtooth Map, Journal of Stat. Phys., Vol. 67, 1992, p. 251. | MR | Zbl

[13] J.P. Cornfeld, S.V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, Berlin, 1982. | MR | Zbl

[14] D. Ruelle, Publ. Math. I.H.E.S., Vol. 50, 1979, p. 275. | Numdam | Zbl